# SDR SWAA116576

- Difficulty date: September 17, 2011
- Submitted: September 20, 2011
- Operation: Air carrier
- Aircraft: N269WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32526
- Aircraft time: 16,519 hours, 9,863 cycles
- System (JASC): 2565 · Escape Slide
- Part: Lens
- Part number: 6567380
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED SPV CHECK, FOUND R1 DOOR EMERGENCY EVAC SLIDE LENS BROKEN.  REMOVED AND REPLACED LENS PER MM.
